MathSciNet Relay Station
MathSciNet bibliographic data
MR2948593 34A08 (26A33 34B15 45J05)
Liu, Zhenhai; Sun, Jihua Nonlinear boundary value problems of fractional differential systems. Comput. Math. Appl. 64 (2012), no. 4, 463–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement